# SDR HYIA20160520001

- Difficulty date: May 13, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N771EA
- Make and model: Cessna 402C
- Aircraft serial: C4020046
- Aircraft time: 28,419 hours, 33,630 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Clamp
- Part number: AN737TW46
- Condition: Loose
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING TAXI & TAKEOFF CLIMB, LT RUDDER POPS, LOUD SOUND, & SEEMS TO BIND.  DURING INSPECTION RUDDER SYS FOUND LT RUDDER TUBE GUIDE INTERCONNECT SPRING ATTACHING PART CLAMP & TUBE GUIDE LOOSE.  RE-POSITIONED LT RUDDER TUBE GUIDE, ADJUSTED & SECURED TUBE GUIDE CLAMP IAW MM CHAPTER 27-20-00 & 27-20-01.  OPERATIONS CHECK DURING TAXI WORKING PROPERLY.
